Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My lips start quivering and i lose control of my mouth When i work out

My lips start quiviering and i lose controll of my mouth When i work out, or actually just do somethin overly physical that i havnt done in a while, my lips start quiviering and i lose controll of my actaully draws up and i look like im puckering my lips. i cant talk or move my mouth. it also makes my hands tingle and in some cases makes my hands curl up and i cant move them. i was in the air force and they did a nerve study and my nerve conduction was fine. they also did a brain scan and found nothing abnormal. but this honestly scares me. should i go to the hospital and get it checked out? it also gets difficult to breath
Asked On : Tue, 9 Nov 2010
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
can you explain your problem more.. did you meet with any road traffic accident recently? had any severe infection? is your spasm associated with pain? if breathing problem occurs often please rush to nearest doctor.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor